Skip to main content

Classification of integrable Benjamin-Ono type equations

Novikov, Vladimir S., Mikhailov, Alexander V. (2003) Classification of integrable Benjamin-Ono type equations. Moscow Mathematical Journal, 3 (4). 00-00. (doi:DOI not available) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:1012)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://doi.org/DOI not available
Item Type: Article
DOI/Identification number: DOI not available
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:40 UTC
Last Modified: 28 May 2019 13:36 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/1012 (The current URI for this page, for reference purposes)
  • Depositors only (login required):